Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Anucort suppositories suggested for hemorrhoids. Severe itching. On Ibuprufen, sitz baths and preparation H. Further treatment?

I am trying to cope with what I think are internal and external hemmorhoids. I didn t see him, but my doctor prescribed anucort suppositories, and I have used two since I received them, last night. I have terrible itching from the top of my butt all the way to the bottom. I have itching and a bump at the top of my butt crack. Since it is so high, will this itching and discomfort subside with the suppositories? I m also taking ibuprofen , taking sitz baths, and using preparation H .
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
It seems you are suffering a lot from the hemorrhoids. First of all I encourage you to continue taking sitz baths at least twice a day for 15-20 mins, usually adding Epsom salts to the bathtub helps. After bath you should dry the anal area preferably with a hair dryer (even if it sounds weird). Do not rub the area as this can irritate more the anal area. Suppositories and preparation H may also help somewhat with the symptoms but usually temporarily and not completely. If symptoms fail to improve despite all these measures you should see a colorectal surgeon who will evaluate you for a hemorrhoidectomy (removal of the hemorrhoids).
Hope that helps.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor